# SDR ASAA2016052716871

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 32,766 hours, 9,948 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED.  RELOCATED WIRE ON L2 WINDOW FROM PRIMARY SENSOR TERMINAL TO SPARE SENSOR TERMINAL.  ACCOMPLISHED WINDOW HEAT SYS OPS TEST REF AMM 30-41-00-501.  OPS TEST NORMAL. WINDOW IS AN H15 WINDOW CODE.  VERIFIED TERMINAL NR 2 LOCATION TAP.  FOR WHCU, M322. COIL CONNECTOR CHECKED GOOD.  NO DEFECTS NOTED.  GROUND VERIFICATION SUCCESSFUL.
